MAUDE Adverse Event Report: ARTHREX, INC. SUTURE PUSHER, PCL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURE PUSHER, PCL; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURE PUSHER, PCL
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the devices are defective / anodized.The reported event was confirmed as the visual evaluation revealed the device shows signs of discolorations.The most likely cause of the reported failure is wear and tear.
 
Event or Problem Description
It was reported that the devices are defective / anodized.There was no harm or adverse event for patient, operator or third party reported.No further information received.

Brand Name
SUTURE PUSHER, PCL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19528980
Report Number1220246-2024-05682
Device Sequence Number7513123
Product Code NBH
UDI-Device Identifier00888867006737
UDI-Public00888867006737
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE PUSHER, PCL
Device Catalogue NumberAR-1263
Device Lot Number051805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown